# SDR 08FDEA01588

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 26,821 hours, 17,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510119
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AIRSTAIR LOWER TORQUE BOX OUTER WEB CRACKED AT LIGHTING HOLE BS 1239.  CUT OUT DAMAGE AREA DIM CUT OUT IAW SRM 51-10-1 AND 51-40-2.  FAB   REPAIR PARTS IAW SRM 51-40-2 & 53-10-2.  TREATED AND PRIMED IAW SRM 51-10-2 INSTALLED REPAIR PARTS IAW SRM 51-30-2.
